# SDR UIEA200800067

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 99,574 hours, 19,968 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO SEAT TRACK AT BS 1920, LBL99 IS CRACKED.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 53-10-05, FIG 1A, REFERENCE ATLAS AIR EO NR 4753B118.
